# SDR RRXA991172

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: O Ring
- Condition: Failed
- Location: Slot Contl Valve
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT TIME 14:13-Z ON BOTH HYD PUMPS WITH RES LOW PRESS LT ON.  AUX PUMP WOULD ONY BUILD UP TO 1000 PSI, QUANITY STAYED AT 3/4.  FLAPS SHOWED A SPLIT WHEN SYSTEM PRESSURIZED IN THE BYPASS POSS.  FOUND BLOWN O-RING ON SLOT CONTROL VALVE.  REPLACED O-RING ON SLOT CONTROL VALVE SERVICED HYD SYS AS REQUIRED PERFORMED ENG RUN ON NR 2 AND NR 3 ENG FOR OPS CK HYD PUMPS, PERFORMED FLT CONTROL CKS AND LEAKS CKS OF NEW O-RING, OPS CK GOOD ON ENG DRIVEN PUMPS, FLT CONTROL LEAKS CK GOOD.  NO LEAKS OR DEFECTS NOTED.
